Alert archive / Wisconsin / Tornado Warnings in 2024
Tornado Warning 8, NWS La Crosse, WI
NWS La Crosse, WI issued this tornado warning at May 21, 2024, 7:07 PM CDT for Clark County, Wisconsin. It was in force for 38 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2024, 7:07 PM CDT (00:07 UTC)
- Expired
- May 21, 2024, 7:45 PM CDT
- In force
- 38 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Clark County, WI
The radar
The La Crosse radar (KARX), 95 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 7:07 PM CDT | TORNADO | 4 Ene Humbird, WI | EF1 tornado that leveled trees and powerlines along a 16 mile path through Clark County, with more intermittent damage along its last 6 miles. Estimated peak winds of 105 mph. |
| May 21, 7:10 PM CDT | TSTM WND DMG | 5 Wnw Sidney, WI | Power poles and lines down along Highway 10. |
| May 21, 7:16 PM CDT | TSTM WND DMG | 4 Sse Stanley, WI | Multiple trees uprooted & large limbs snapped. Time estimated from radar. |
| May 21, 7:16 PM CDT | TSTM WND DMG | 4 Sse Stanley, WI | Multiple trees uprooted & large limbs snapped. Time estimated from radar. |
| May 21, 7:25 PM CDT | TSTM WND GST 56 | Greenwood, WI | Wisconet reading at 3 meter height. |
| May 21, 7:25 PM CDT | TORNADO | 2 Wnw Loyal, WI | EF0 tornado that damaged mainly trees along an intermittent 10 mile damage path through Clark County along with several outbuildings. Estimated peak winds of 85 mph. |
| May 21, 7:27 PM CDT | TORNADO | 4 Se Longwood, WI | EF1 tornado that traveled about 4 miles through northern Clark County producing intermittent damage. Multiple farmsteads were hit with damage mainly to trees and outbuildings. Estimated peak winds of 95 mph. |
| May 21, 7:30 PM CDT | TORNADO | 4 Ne Loyal, WI | Brief EF0 tornado that occurred just to the southeast of a longer-tracked tornado. Damage occurred to a farmstead, trees, and to a garage attached to a manufactured home. Estimated peak winds of 80 mph. |
| May 21, 7:32 PM CDT | TSTM WND GST 60 | 6 N Chili, WI | Trained spotter estimates 60 mph wind gust. |
| May 21, 7:34 PM CDT | TORNADO | 4 E Riplinger, WI | EF1 tornado that touched down southwest of Unity and traveled a little over 4 miles northeast into Marathon County. Besides damage to trees and power lines, several homes and garages had extensive damage, especially to roofs. Estimated peak winds of 105 mph. |
| May 21, 7:39 PM CDT | TSTM WND GST 53 | 4 Wsw Colby, WI | |
| May 21, 7:47 PM CDT | TSTM WND DMG | 1 Sw Thorp, WI | Report from mPING: 3-inch tree limbs broken; Power poles broken. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 6:42 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
809
WFUS53 KARX 220007
TORARX
WIC019-220045-
/O.NEW.KARX.TO.W.0008.240522T0007Z-240522T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service La Crosse WI
707 PM CDT Tue May 21 2024
The National Weather Service in La Crosse has issued a
* Tornado Warning for...
Clark County in central Wisconsin...
* Until 745 PM CDT.
* At 706 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located
along a line extending from Cadott to near Hatfield, moving
northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Neillsville around 715 PM CDT.
Thorp, Greenwood, and Shortville around 720 PM CDT.
Loyal around 725 PM CDT.
Owen around 730 PM CDT.
Other locations impacted by these tornadic storms include Highway 73
And 98, Wildcat Mound, Atwood, Tioga, Christie, Highway 10 And Bald
Peak Road, and Lynn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4452 9032 4442 9079 4443 9079 4444 9080
4451 9080 4451 9086 4459 9092 4503 9092
4503 9032
TIME...MOT...LOC 0006Z 232DEG 46KT 4496 9115 4443 9077
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Skow4 follow-up statements
386
WWUS53 KARX 220012
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
712 PM CDT Tue May 21 2024
WIC019-220045-
/O.CON.KARX.TO.W.0008.000000T0000Z-240522T0045Z/
Clark WI-
712 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR CLARK
COUNTY...
At 712 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from 9 miles south of Stanley to near Hatfield, moving
northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Neillsville, Greenwood, and Shortville around 720 PM CDT.
Loyal around 725 PM CDT.
Owen around 730 PM CDT.
Other locations impacted by these tornadic storms include Highway 73
And 98, Atwood, Tioga, Christie, Highway 10 And Bald Peak Road, Lynn,
and Eidsvold.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4444 9071 4469 9092 4503 9092 4503 9032
4452 9032
TIME...MOT...LOC 0012Z 245DEG 47KT 4483 9092 4446 9071
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Skow294
WWUS53 KARX 220019
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
719 PM CDT Tue May 21 2024
WIC019-220045-
/O.CON.KARX.TO.W.0008.000000T0000Z-240522T0045Z/
Clark WI-
719 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR CLARK
COUNTY...
At 718 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from near Stanley to Shortville, moving northeast at
60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Thorp, Loyal, and Greenwood around 725 PM CDT.
Owen around 730 PM CDT.
Abbotsford and Dorchester around 740 PM CDT.
Other locations impacted by these tornadic storms include Highway 73
And 98, Atwood, Christie, Lynn, Eidsvold, Longwood, and Curtiss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4446 9060 4490 9092 4503 9092 4503 9032
4452 9032
TIME...MOT...LOC 0018Z 228DEG 50KT 4497 9090 4449 9054
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Skow772
WWUS53 KARX 220034
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
734 PM CDT Tue May 21 2024
WIC019-220045-
/O.CON.KARX.TO.W.0008.000000T0000Z-240522T0045Z/
Clark WI-
734 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHEASTERN CLARK COUNTY...
At 734 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from 6 miles north of Owen to Spencer, moving east at
60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Abbotsford and Dorchester around 740 PM CDT.
Other locations impacted by these tornadic storms include Curtiss,
Riplinger, Atwood, Colby, and Unity.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4503 9065 4503 9032 4464 9032
TIME...MOT...LOC 0034Z 263DEG 53KT 4504 9055 4473 9028
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Skow708 WWUS53 KARX 220042 SVSARX Severe Weather Statement National Weather Service La Crosse WI 742 PM CDT Tue May 21 2024 WIC019-220051- /O.EXP.KARX.TO.W.0008.000000T0000Z-240522T0045Z/ Clark WI- 742 PM CDT Tue May 21 2024 ...THE TORNADO WARNING FOR NORTHEASTERN CLARK COUNTY WILL EXPIRE AT 745 PM CDT... The storms which prompted the warning have moved out of the area. Therefore, the warning will be allowed to expire. A Tornado Watch remains in effect until midnight CDT for central Wisconsin. && LAT...LON 4503 9065 4503 9032 4464 9032 TIME...MOT...LOC 0041Z 232DEG 46KT 4509 9047 4478 9020 $$ Skow
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this tornado warning went out at May 21, 6:45 PM CDT, 22 minutes earlier. Its key messages:
- Significant severe weather event with a MODERATE RISK (Threat level 4 of 5) for severe storms late this afternoon/evening. Another rounds of storms expected late this afternoon into evening. The highest severe threat appears to begin late afternoon and into the evening with damaging wind gusts and tornadoes being the primary threats, large hail is a secondary threat.
- With additional 1 to 2 inches of QPF through tonight. This could cause rises on area rivers and streams. With increase rainfall rates in the stronger showers/storms, ponding of water on roadways can be expected.
- Shower/storm chances increase for Thursday night into Friday. Severe potential is still to early to discern due to timing of front.
Area forecast discussion, May 21, 6:45 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
645 PM CDT Tue May 21 2024
.KEY MESSAGES...
- Significant severe weather event with a MODERATE RISK (Threat
level 4 of 5) for severe storms late this afternoon/evening.
Another rounds of storms expected late this afternoon into
evening. The highest severe threat appears to begin late
afternoon and into the evening with damaging wind gusts and
tornadoes being the primary threats, large hail is a secondary
threat.
- With additional 1 to 2 inches of QPF through tonight. This
could cause rises on area rivers and streams. With increase
rainfall rates in the stronger showers/storms, ponding of
water on roadways can be expected.
- Shower/storm chances increase for Thursday night into Friday.
Severe potential is still to early to discern due to timing of
front.
&&
.MESOSCALE...
Issued at 235 PM CDT Tue May 21 2024
At 19Z, surface analysis showed the main low pressure center
undergoing cyclogenesis in southwestern IA with 5mb/3hr
pressure falls over nwrn WI. A maritime tropical airmass warm
front was located roughly along I-80 with gusting southerly
winds to 25-30kt. Secondary frontal boundary extends as an
inverted trough from the low to about Duluth...another area of
convergence and destabilization occurring south of it.
Mainly monitoring the return flow and destabilization over the
next hours as the wind field is in place. KDMX wind profile has
70+ 0-6km bulk shear, and 37 kts in the 0-1km layer with a
potent 300 m2/s2 of 0-500m SRH. A very serious wind profile for
supercell tornadoes, and severe weather in general.
Using WoFS guidance over the area, values of 5+ surge northward
to about I-94 (remarkably!) but just south of the Twin Cities
by 6 pm, so some serious destabilization with big dynamical lift
coming in. There seems to be a slight preference for southeast
MN into northcentral WI for a higher probability footprint for
0-2km vertical vorticity swaths over nc IA into sern MN, with
more sporadic signals further south, meaning there may be a
slight preference for that area through 6 pm for tornadoes.
Current forecast is on track, with generally a 5pm to 9 pm
window from I-35 to I-39 in WI.
Also, there is signal that an initial line will move in to the
western areas just east of I-35, but storms will develop out
ahead and possibly a discrete phase of storms along the Miss
river in concert. This is verified in the HRRR and WOFS runs
over the past many hours. So, be careful with assuming steady
state motion of the initial storms and no downstream
development.
&&
.DISCUSSION...
Issued at 336 PM CDT Tue May 21 2024
This Evening into Thursday
Latest water vapor satellite imagery indicates vigorous shortwave
trough over eastern Nebraska and producing showers/storms across
western Iowa/southern Minnesota. This shortwave trough will
lift northeastward over the forecast area late this afternoon
and evening and spread showers/storms into the forecast area.
Severe potential with the storms is expected with these storms
especially this evening and the details of the parameters are in
the above Mesoscale section. Main severe threat are damaging
winds and tornadoes.
With the recent 1 to 3 inches of rain falling over the southern
half of the forecast area...along with the potential of another
inch this afternoon/evening. This will cause rises on area
rivers and ponding of area roadways. In addition...precipitable
water values of around 1.50 inches and decent moisture
transport/deformation band setting up over the northern half of
the forecast area...rainfall amounts of 1 to 2 inches is
expected this evening/tonight...especially over north central
Wisconsin.
Cold front associated with shortwave trough moves east of the area
tonight. Subsidence behind cold front and tight pressure gradient
will allow for wind speeds to be 20 to 25 knots with gusts 30 to 35
knots across much of the forecast area.
Cooler airmass advects into the forecast area Wednesday. Much of the
forecast area will remain dry. However...north central Wisconsin
will continue to be under the influence of the shortwave trough.
With daytime heating...bufkit soundings showing instability and
breaking the cap over this area...scattered showers and few storms
will develop during the afternoon hours. These showers/storms will
diminish near sunset. Then...weak surface ridge builds into the
Upper Mississippi River Valley Thursday and area should remain dry
for much of the day.
Focus turns to Thursday night into Friday. Another shortwave trough
moves across the Northern Plains/Upper Great Lakes Region. There is
decent moisture convergence/vertical motion with the shortwave
trough. Showers/storms are expected and will move across the
forecast area west to east during the day Friday. Timing of
showers/storms continue to be an issue with the deterministic
GFS/NAM/ECMWF. Severe threat with the storms is still too early to
discern...based on timing of surface features/showers/storms.
Main forecast concerns from Friday night through
Tuesday are shower/storm chances through the forecast period. Flow
pattern aloft becomes west to east zonal flow across the Upper Great
Lakes Region early in the forecast period Saturday into Sunday.
Then...upper level trough develops over the Upper Great Lakes Region
late in the forecast period. Weak pieces of energy embedded in the
west to east flow aloft may produce some showers/storms Saturday
into Sunday...however these are low chances less than 40 percent.
With upper level trough digging over the Upper Great Lakes Region
shortwave troughs are expected to track over the Upper Mississippi
River Memorial Day into Tuesday. The main issue Memorial Day into
Tuesday is the placement/track of the shortwave troughs associated
with the upper level trough. This will impact where convection
develops over the forecast area and will continue chances of
scattered showers/storms for both days. High temperatures Saturday
into Tuesday are expected to be near to slightly below normal with
highs into the middle 60s to middle 70s.
&&
.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 644 PM CDT Tue May 21 2024
A line of strong to severe storms is approaching KLSE. It will
affect this TAF site through 22.00z. Carried wind gusts up to 50
knots. Showers and storms will continue at KRST through 22.02z
and KLSE through 22.03z. In the wake of these storms, there will
be IFR/MVFR ceilings. These will last much of the night and then
become VFR between 22.13z and 22.15z.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...Flood Watch until 9 PM CDT this evening for MNZ079-086>088-
094>096.
IA...Flood Watch until 9 PM CDT this evening for IAZ008>011-018-019-
029-030.
&&
MESOSCALE...Baumgardt
DISCUSSION...DTJ
AVIATION...BoyneHazardous weather outlook, May 21, 2:59 PM CDT, 4 hours 8 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 259 PM CDT Tue May 21 2024 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-230000- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 259 PM CDT Tue May 21 2024 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...This afternoon and Tonight Additional storms are expected through this evening with peak time for severe storms from 5 to 9 PM. Damaging wind gusts, some 75mph+, tornadoes, some strong, and locally heavy rain are the primary severe weather threats this afternoon and evening. Large hail will also be possible. Be alert to the potential for significant severe weather through this evening. Be extra weather aware and prepared to take action and move to a safe location/sturdy building away from trees. Due to the multiple rounds of thunderstorms, localized areas may receive several inches of rain. As a result, the threat for river rises and flooding will be on the increase. Those with interests along area creeks, streams, and rivers should monitor conditions. Be prepared to alter travel plans during heavy rains or severe weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The next chance for thunderstorms will be Friday. It is too early to discern the severe weather threat at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through this evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar scheduled. NOFWD
In the hours before
Local storm report, May 21, 6:55 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
655 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM Tstm Wnd Gst 1 NNE French Island 43.87N 91.25W
05/21/2024 M63 MPH La Crosse WI ASOS
55 kts.
&&Local storm report, May 21, 6:59 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
659 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM Tstm Wnd Dmg 1 WSW Rollingstone 44.10N 91.83W
05/21/2024 Winona MN Emergency Mngr
Barn demolished and damage to another
building. Possible tornado.
&&Local storm report, May 21, 7:01 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
701 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM Tstm Wnd Dmg 1 S Harmony 43.54N 92.01W
05/21/2024 Fillmore MN Fire Dept/Rescue
Fire Dept. rescue squad reported 2 trees
down in town of Harmony.
&&
dtjLocal storm report, May 21, 7:02 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
702 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM Tstm Wnd Dmg West Union 42.96N 91.81W
05/21/2024 Fayette IA Emergency Mngr
Trees and powerlines down, including a tree
down on a house. Also trees and powerlines
down in Elgin.
&&Local storm report, May 21, 7:04 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
704 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM Tstm Wnd Gst Cuba City 42.60N 90.43W
05/21/2024 E50 MPH Grant WI Law Enforcement
&&Local storm report, May 21, 7:05 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
705 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM Tstm Wnd Gst 1 N Hazel Green 42.54N 90.44W
05/21/2024 M75 MPH Grant WI Fire Dept/Rescue
&&The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:00 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 14 min |
| May 21, 7:20 PM CDT | Severe Thunderstorm Warning | ARX | Taylor | 55 min |
| May 21, 7:29 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 61 min |
| May 21, 7:45 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 42 min |
| May 21, 8:13 PM CDT | Severe Thunderstorm Warning | ARX | Grant, Richland | 34 min |
| May 22, 5:25 AM CDT | River Flood Watch | ARX | Vernon | 35 hr |
| May 22, 4:39 PM CDT | Special Weather Statement | ARX | Crawford | 36 min |
| May 22, 5:09 PM CDT | Special Weather Statement | ARX | Richland | 36 min |
| May 22, 5:47 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 13 min |
Nearby
Tornado Warnings in Wisconsin, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.